# SDR SIMA20150108028

- Difficulty date: January 8, 2015
- Submitted: February 23, 2015
- Operation: Air carrier
- Aircraft: N652RS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145432
- Aircraft time: 33,725 hours, 30,294 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 14530807004
- Condition: Damaged
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HAIL DAMAGE EVENT, REPLACE RT ELEVATOR OUTER LE.  R & R IAW SRM 51-40-02, 51-40-06PR, 51-20-01, 51-20-03, SRM 55-20-01, ETN-EM-55-073R2, ETN-EM-55-076 & ERS-EM-5500-233.
